MathSciNet Relay Station
MathSciNet bibliographic data
MR855970 68Q15
Jerrum, Mark R.; Valiant, Leslie G.; Vazirani, Vijay V. Random generation of combinatorial structures from a uniform distribution. Theoret. Comput. Sci. 43 (1986), no. 2-3, 169–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement